# SDR 2024FA0000312

- Difficulty date: April 12, 2024
- Submitted: April 12, 2024
- Operation: General aviation
- Aircraft: N27EH
- Make and model: Cessna 335
- Aircraft serial: 3350052
- Aircraft time: 17,241 hours
- System (JASC): 3400 · Navigation System
- Part: Gps
- Part number: 0110106440
- Part serial: 78407811
- Condition: Inoperative
- Location: Cockpit
- Part time: 14 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKE OFF ABORTED GNS530W (COM/NAV) WARNING LOSS OF GPS.
